# SDR UIEA2017071201177

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 7321175003
- Part serial: 86418B
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ISOLATION VALVE BYPASS CHECK VALVE SPRING BROKEN. REMOVED AND REPLACED LEFT ISOLATION BY PASS VALVE. OPERATIONAL CHECKS COMPLIED WITH AND GOOD PER AMM.
